BibTeX record journals/gc/DingK10

download as .bib file

@article{DBLP:journals/gc/DingK10,
  author    = {Guoli Ding and
               Jinko Kanno},
  title     = {Splitter Theorems for 4-Regular Graphs},
  journal   = {Graphs and Combinatorics},
  volume    = {26},
  number    = {3},
  pages     = {329--344},
  year      = {2010},
  url       = {https://doi.org/10.1007/s00373-010-0916-y},
  doi       = {10.1007/s00373-010-0916-y},
  timestamp = {Sat, 27 May 2017 14:22:51 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/gc/DingK10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics